# SDR SWAA2014090931708

- Difficulty date: September 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 23,710 hours, 10,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS DIRTY.  CLEANED EEPLS IAW MM.
